# SDR SWAA2020050442073

- Difficulty date: April 14, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 45,572 hours, 24,172 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER; STA.129.5; RIB 5 STIFFENER 4 CRACKED. / EVALUATED CRACKED FOUND TO BE OUT OF LINITS; GAINED ACCESS + INSTALLED REPAIR FROM KIT ON 4TH STIFFENER AT STA 129.5 RIB #5 IN R/H HORIZONTAL STABILIZER IAW SRM 55-10-09-2R-5
